years. I read a lot of horror stories. Is it safe? Should I just not take it. I do notice I am a little more depressed during the day. Is this withdrawal?
hey Mike. It isnt withdrawal unless u stop taking it . Im on it into my 2nd month for anxiety. It works well. However it does make me sleepy mosta the day too. This is not depression. It is one of the side effects of the med. I assumed you was prescribed it so obviously it isnt bad. Doc knows best. PS dont believe all those stories
- Klonopin Information for Consumers
- Klonopin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Klonopin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Nov 2009 • 1 answer
I have been taking adderal 30mg for about 2 weeks, I am also on Klonopin, I have started itching it?
Posted 9 Sep 2011 • 1 answer
Posted 22 Dec 2011 • 1 answer
Posted 27 Jan 2014 • 1 answer
Posted 30 Oct 2014 • 6 answers